# SDR ASAA2012082792767

- Difficulty date: August 1, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 19,339 hours, 5,838 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Torn
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS, NR 2 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA INDICATES HARDWARE INSPECTION AND FAN RELUBE REQUIRED.  ACFT GROUNDED. FOUND EXCESSIVE LUBE ON FAN BLADE.  FOUND ALL PLATFORMS HAD TORN SEALS.  R & R ALL PLATFORMS.  FOUND ALL SHIMS TO HAVE COATING LOSS/WORN.  NEW SHIMS INSTALLED. PERFORMED VIBE SURVEY IAW TEST 7.  MM TASK NR 71-00-00-700-814-F00.  FAN BLADE LUBE T/C 78472002 COMPLETE.  VIBES WERE LESS THAN 1.0 UNITS AT ALL POWER SETTINGS.  GROUND VERIFICATION OF SIG, SYS VERIFIED.
